Alert archive / North Carolina / Small Craft Advisories in 2012

Small Craft Advisory 75, NWS Newport/Morehead City, NC

October 18, 2012

NWS Newport/Morehead City, NC issued this small craft advisory at Oct 18, 2012, 4:20 PM EDT. It took effect at Oct 18, 2012, 8:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2012, 4:20 PM EDT (20:20 UTC)
In effect from
Oct 18, 2012, 8:00 PM EDT
Expired
Oct 19, 2012, 4:15 PM EDT
In force
20 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WHUS72 KMHX 182020
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
420 PM EDT THU OCT 18 2012

...SEAS WILL BUILD TO AS HIGH AS 6 FEET AHEAD OF AN APPROACHING
COLD FRONT TONIGHT AND SATURDAY. 

AMZ150-152-154-156-158-190930-
/O.NEW.KMHX.SC.Y.0075.121019T0000Z-121020T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
420 PM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 8 PM EDT FRIDAY.

* WINDS...SOUTHWEST 15 TO 20 KT WITH A FEW GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
541 
WHUS72 KMHX 182344
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
744 PM EDT THU OCT 18 2012

...SEAS WILL BUILD TO AS HIGH AS 6 FEET AHEAD OF AN APPROACHING
COLD FRONT TONIGHT THROUGH SATURDAY.

AMZ150-152-154-156-158-190845-
/O.CON.KMHX.SC.Y.0075.121019T0000Z-121020T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
744 PM EDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS...SOUTH TO SOUTHWEST 15 TO 20 KT WITH A FEW GUSTS UP TO 25
  KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
769 
WHUS72 KMHX 190831
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
431 AM EDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY WILL CONTINUE TODAY...

.SOUTHERLY FLOW AHEAD OF A COLD FRONT AND LINGERING EAST TO
SOUTHEAST SWELL WILL BRING SEAS UP TO 4 TO 7 FEET ACROSS THE
COASTAL WATERS TODAY. HIGHEST SEAS ARE EXPECTED TO BE ACROSS THE
OUTER WATERS NORTH OF OCRACOKE INLET. SEAS ARE EXPECTED TO DROP
BELOW SMALL CRAFT ADVISORY LEVELS EARLY THIS EVENING AS THE FRONT
PUSHES WELL OFFSHORE.

AMZ150-152-154-156-158-191645-
/O.CON.KMHX.SC.Y.0075.000000T0000Z-121020T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
431 AM EDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
220 
WHUS72 KMHX 191448
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1048 AM EDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY WILL CONTINUE TODAY FOR THE CENTRAL AND
NORTHERN WATERS...

.SOUTHERLY FLOW AHEAD OF A COLD FRONT AND LINGERING EAST TO
SOUTHEAST SWELL WILL BRING SEAS UP TO 4 TO 7 FEET ACROSS THE
COASTAL WATERS TODAY. HIGHEST SEAS ARE EXPECTED TO BE ACROSS THE
OUTER WATERS NORTH OF OCRACOKE INLET. SEAS ARE EXPECTED TO DROP
BELOW SMALL CRAFT ADVISORY LEVELS EARLY THIS EVENING AS THE FRONT
PUSHES WELL OFFSHORE.

AMZ156-158-191600-
/O.CAN.KMHX.SC.Y.0075.000000T0000Z-121020T0000Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1048 AM EDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

WINDS AND SEAS HAVE FALLEN BELOW SCA CRITERIA...THUS HAVE
CANCELLED THE SMALL CRAFT ADVISORY FOR THE SOUTHERN WATERS.

$$

AMZ150-152-154-200000-
/O.CON.KMHX.SC.Y.0075.000000T0000Z-121020T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1048 AM EDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
886 
WHUS72 KMHX 192015
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
415 PM EDT FRI OCT 19 2012

...SMALL CRAFT ADVISORIES CANCELLED FOR CENTRAL AND NORTHERN
WATERS...

.SEAS AND WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY
THRESHOLDS...THUS THE SMALL CRAFT ADVISORIES FOR THE CENTRAL AND
NORTHERN WATERS HAS BEEN CANCELLED.

AMZ150-152-154-192115-
/O.CAN.KMHX.SC.Y.0075.000000T0000Z-121020T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
415 PM EDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

SEAS AND WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY
THRESHOLDS...THUS THE SMALL CRAFT ADVISORIES FOR THE CENTRAL AND
NORTHERN WATERS HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Oct 18, 3:42 PM EDT, 38 minutes earlier.

Area forecast discussion, Oct 18, 3:42 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
342 PM EDT THU OCT 18 2012

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA FROM THE WEST TONIGHT AND MOVE
THROUGH FRIDAY. HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH
WEDNESDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE NORTH ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 330 PM THURSDAY...SHOWERS BECOMING MORE WIDESPREAD ACROSS
THE REGION THIS AFTERNOON WITH PATCHY LIGHT SHOWERS OVER THE
COASTAL PLAINS AND ADDITIONAL SHOWERS APPROACHING THE COASTAL
AREAS FROM THE SOUTH. THE RUC...4 KM NSSL WRF...NAM12 AND GFS ARE
ALL IN DECENT AGREEMENT SHOWING SHOWERS INCREASING IN COVERAGE
ACROSS THE EASTERN THIRD OF THE CWA LATER THIS EVENING INTO
TONIGHT WITH MOST OF THE PRECIPITATION ACROSS AREAS FROM DOWNEAST
CARTERET COUNTY NORTH ACROSS THE SOUNDS AND EAST ACROSS THE OUTER
BANKS. HAVE GONE WITH LIKELY POPS FOR THESE AREAS WITH CHANCE
ELSEWHERE THROUGH ABOUT 06Z. AN ADDITIONAL BAND OF SHOWERS WILL
CROSS MAINLY THE NORTHERN AND WESTERN COUNTIES AFTER 06Z INTO THE
EARLY MORNING HOURS OF FRIDAY. HAVE CHANCE POPS FOR THIS TIME
FRAME.

THE SEVERE THREAT FOR THIS EVENING APPEARS MARGINAL AT BEST AT
THIS TIME. NO LIGHTNING HAS BEEN OBSERVED WITH ANY OF THE
APPROACHING ACTIVITY AND MOST OF THE BEST SHEAR SHOULD STAY WEST
AND NORTH OF THE REGION. IT WILL BE A WARM NIGHT AS SE/SSE FLOW
INTENSIFIES WITH MINIMUM TEMPERATURES REMAINING IN THE 60S AREA-
WIDE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
AS OF 340 PM THURSDAY...MODEL TIME SECTIONS SHOW DEEP MOISTURE
LINGERING FOR THE FIRST PART OF THE DAY ON FRIDAY. STRONG MID-
LEVEL SHORTWAVE ENERGY WILL LEAD TO SOME SHOWERS THROUGH EARLY
AFTERNOON. BY MID AFTERNOON...THE COLUMN DRIES OUT RAPIDLY WITH
DEWPOINTS DROPPING OFF...SO HAVE REMOVED POPS AFTER 21Z. HIGH
TEMPERATURES OVER MOST OF THE CWA SHOULD BE IN THE UPPER 70S TO
AROUND 80.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 300 PM THURSDAY...A PROLONGED PERIOD OF DRY WEATHER IS
EXPECTED DURING THE LONG TERM PERIOD. AN OCCLUDING COLD FRONT WILL
MOVE THROUGH THE AREA FRIDAY NIGHT. ANY CHANCE FOR PRECIPITATION
SHOULD END BY 00Z BUT THERE COULD BE A LIGHT EVENING SHOWER ALONG
THE OUTER BANKS. A SECONDARY DRY COLD FRONT WILL CROSS THE AREA
SATURDAY EVENING AS THE UPPER TROUGH MOVES THROUGH THE EASTERN US.
THE UPPER TROUGH WILL BE FOLLOWED BY AN UPPER LEVEL HIGH PRESSURE
SYSTEM BUILDING IN FROM THE SOUTHWEST. THE UPPER HIGH WILL HELP TO
ANCHOR A SURFACE HIGH OVER THE CAROLINAS SUNDAY THROUGH WEDNESDAY
WITH DRY PLEASANT CONDITIONS EXPECTED. A STRONGER SHORTWAVE IS
FORECAST TO ROTATE AROUND THE TROUGH AND ACROSS THE AREA WEDNESDAY
NIGHT OR THURSDAY. ASSOCIATED BACK DOOR COLD FRONT IS FORECAST TO
MOVE THROUGH THE AREA WEDNESDAY NIGHT INTO THURSDAY BUT IT WILL HAVE
LIMITED MOISTURE SO WILL JUST FORECAST A FEW CLOUDS WITH THIS
SYSTEM.

TEMPERATURES WILL BE ABOVE NORMAL SATURDAY THEN DROP TO NORMAL OR
SLIGHTLY BELOW NORMAL SUNDAY AND MONDAY. TEMPERATURES WILL THEN
MODERATE TO ABOVE NORMAL LEVELS TUESDAY THROUGH THURSDAY.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /TONIGHT AND FRIDAY/...
AS OF 1245 PM THURSDAY...EXPECT SOME BRIEF MVFR IN SCATTERED
SHOWERS AND A FEW TSTMS THIS EVENING. NUMERICAL GUIDANCE SHOWS A
LIKELYHOOD OF FOG AND SOME STRATUS LATE TONIGHT AND WILL INDICATE
A PERIOD OF IFR FOG AFTER 08Z TONIGHT. CONDITIONS REBOUND TO VFR
AFTER 14Z ON FRIDAY.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 300 PM THURSDAY...EXPECTING PREVAILING VFR CONDITIONS THROUGH
THE PERIOD...OUTSIDE OF ANY EARLY MORNING FOG...AS DRY HIGH PRESSURE
BUILDS OVER THE AREA.

&&

.MARINE...
SHORT TERM /TONIGHT AND FRIDAY/...
AS OF 340 PM THURSDAY...HAVE INITIATED A SMALL CRAFT ADVISORY AS
OF 00Z TONIGHT AND CONTINUING THROUGH 00Z SATURDAY FOR ALL OF THE
COASTAL WATERS. BOTH THE WAVEWATCH 4 AND LOCAL SWAN MODELS
INDICATE 6 PLUS FOOT SEAS OVER AT LEAST THE OUTER WATERS BEGINNING
THIS EVENING AND CONTINUING THROUGH FRIDAY. SE/S WINDS BECOME MORE
SW THROUGH THE PERIOD WITH 15 TO OCCASIONAL 20 KNOT WINDS
POSSIBLE...ESPECIALLY ON THE MIDDLE WATERS TONIGHT AND TOMORROW.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 300 PM THURSDAY...THE WAVE MODELS ARE CONTINUING TO FORECAST A
4-6 FT SEA EARLY FRIDAY EVENING IN A COMBINATION OF SOUTHEAST SWELL
AND SOUTHERLY WIND WAVE WITH SW FLOW 15 TO 20 KT OCCURRING AHEAD OF
THE INITIAL OCCLUDING COLD FRONT. THIS FRONT WILL CROSS THE WATERS
AFTER MIDNIGHT FRIDAY NIGHT. THERE WILL NOT BE MUCH OF A COLD PUSH
BEHIND THE INITIAL FRONT WITH WINDS BECOMING WEST 10-15 KT LATE
FRIDAY NIGHT INTO SATURDAY. A SECONDARY COLD FRONT WILL CROSS THE
WATERS LATE SATURDAY WITH WINDS SHIFTING TO NORTHWEST AND NORTH
AROUND 15 KT THROUGH SUNDAY. HIGH PRESSURE WILL BUILD OVER THE
WATERS LATE SUNDAY AND PERSIST INTO TUESDAY WITH LIGHT WINDS OF 10
KT OR LESS EXPECTED FROM SUNDAY NIGHT THROUGH TUESDAY. SEAS WILL
SUBSIDE TO 3-5 FT SATURDAY...2 TO 4 FT SUNDAY...2 TO 3 FT MONDAY AND
AROUND 2 FT TUESDAY.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR NCZ095-
     103-104.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY
     FOR AMZ150-152-154-156-158.

&&

SYNOPSIS...CTC
NEAR TERM...CTC
SHORT TERM...CTC
LONG TERM...JME
AVIATION...CTC/JME
MARINE...CTC/JME
Hazardous weather outlook, Oct 18, 4:23 AM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
423 AM EDT THU OCT 18 2012

NCZ029-044>047-079>081-090>094-190900-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
423 AM EDT THU OCT 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON FROM THE
COASTAL PLAIN TO THE SOUTH COASTAL COUNTIES. THE STORMS WILL
OVERSPREAD THE ENTIRE AREA THIS EVENING AND BECOME MORE NUMEROUS.
THERE IS A SLIGHT CHANCE FOR SEVERE STORMS THIS AFTERNOON INTO
THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS AND
HAIL UP TO 1 INCH. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-190900-
CARTERET-
423 AM EDT THU OCT 18 2012

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

IN ADDITION...ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
FROM THE COASTAL PLAIN TO THE SOUTH COASTAL COUNTIES. THE STORMS
WILL OVERSPREAD THE ENTIRE AREA THIS EVENING AND BECOME MORE
NUMEROUS. THERE IS A SLIGHT CHANCE FOR SEVERE STORMS THIS
AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WIND
GUSTS AND HAIL UP TO 1 INCH. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-190900-
ONSLOW-
423 AM EDT THU OCT 18 2012

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

IN ADDITION...ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
FROM THE COASTAL PLAIN TO THE SOUTH COASTAL COUNTIES. THE STORMS
WILL OVERSPREAD THE ENTIRE AREA THIS EVENING AND BECOME MORE
NUMEROUS. THERE IS A SLIGHT CHANCE FOR SEVERE STORMS THIS
AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WIND
GUSTS AND HAIL UP TO 1 INCH. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-190900-
OUTER BANKS DARE-OUTER BANKS HYDE-
423 AM EDT THU OCT 18 2012

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

IN ADDITION...SCATTERED THUNDERSTORMS WILL DEVELOP AND OVERSPREAD
THE AREA THIS EVENING. THERE IS A SLIGHT CHANCE FOR SEVERE STORMS
THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS AND
HAIL UP TO 1 INCH. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 4:07 PM EDTBeach Hazards StatementMHX28 hr

Nearby

Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.